# SDR SWAA2025031494855

- Difficulty date: February 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB FRAME LOCATED BS 259 AND BTW STR 8R TO STR 9R AT PASSENGER CABIN 2025-113077 <[01]. PERFORMED PERMANENT REPAIR LOCATED BS259 AND BTW STR6R TO STR11R AT PASSENGER CABIN. IAW B737-700 EA 25-153-00402-WIP1.  SEE INDIVIDUAL SIGN OFFS BELOW.; [02] PERFORMED PERMANENT REPAIR LOCATED BS259 AND BTW STR6R TO STR11R AT PASSENGER CABIN.  IAW B737-700 EA 25-153-00402-WIP1.  SEE INDIVIDUAL SIGN OFFS BELOW. AS RII.
